# SDR 9521219311

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314RC
- Make and model: Doug DC-9-82
- Aircraft serial: 49110
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE LOST POWER ON TAKEOFF.  THE CREW CONTINUED THE TAKEOFF DUE TO HIGH AIRSPEED AND POOR RUNWAY CONDITIONS.  AFTER LIFT OFF A COMPRESSOR STALL OCCURRED AND THE ENGINE RESUMED NORMAL OPERATION.  THE AIRCRAFT COMPLETED ITS SCHEDULED FLIGHT WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED BOTH ENGINES UPON ARRIVAL.  NO DISCREPANCIES WERE NOTED.
